MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC045144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat an occlusion in the right m2.First, four passes were conducted with two sizes of stent retrievers and competitor's 5f and 6f aspiration catheters.After the four unsuccessful attempts to open the occlusion, a zoom 45 aspiration catheter was successfully used to remove the clot and flow was restored.The physician observed a vessel dissection during the routine contrast run performed post clot removal.A stent was then placed through the vessel and flow was confirmed.There were no device deficiencies reported.On (b)(6) 2022, the patient was discharged to rehab, and the stent was reportedly open.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.No additional information could be obtained.There were no device deficiencies reported related to the zoom 45.Based on the information reported, four unsuccessful passes were made with competitor's devices before introduction of zoom 45.Zoom 45 was eventually used to restore the flow.Since limited information was provided about the case, the device was not returned for investigation, and limited case images provided, the relationship with zoom 45 to the dissection could not be established and it is not clear if the competitor's devices used earlier in the case could have caused or contributed to the dissection.The manufacturing records of this lot were reviewed and did not reveal any issues pertaining to design, manufacturing, or quality.Appropriate testing and inspection were completed prior to release to ensure the device met specifications.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key14382925
Report Number3014590708-2022-00009
Device Sequence Number4859592
Product Code NRY
UDI-Device Identifier00812212030276
UDI-Public812212030276
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2114001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA 5F CATHETER; SOFIA 6F CATHETER; SOLITAIRE 3/20 STENT RETRIEVER; SOLITAIRE 4/40 STENT RETRIEVER; WALRUS BGC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown